# SDR HNAA2019111400363

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N62AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 47,129 hours, 43,183 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG NOXIOUS ODOR ON FLIGHT DECK DURING FLIGHT,CABIN OK....FIX: PERFORMED GVI OF CA AND FO RELAY PANELS WITH NO EVIDENCE OF BURNING NOTED. GROUND RAN BOTH ENGINES FOR 3 MINUTES WITH NO SMELL NOTED.RAN BLEED PACKS 30 MINUTES WITH NO DEFECTS NOTED, OK FOR SERVICE.
